The Zariski Topology on the Prime Spectrum of a Module over Noncommutative Rings


TEKİR Ü.

ALGEBRA COLLOQUIUM, vol.16, no.4, pp.691-698, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1142/s1005386709000650
  • Title of Journal : ALGEBRA COLLOQUIUM
  • Page Numbers: pp.691-698

Abstract

Let R be an associative ring with identity and M an R-module. Let Spec(M) be the set of all prime submodules of M. We topologize Spec(M) with the Zariski topology and prove some useful results.